# SDR DHL2002753001

- Difficulty date: April 23, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 16503
- Stage of operation: UK
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1) LOWER CARGO SMOKE DETECTION SYS INOP.2) DEFERED IAW MEL REF 26-19 CTRL#9097 ASSIGNED CAT C PLACARD INSTALLED.3) REF DMI 9097, LOWER CARGO SMOKE DETECTION SYSTEM INOP.4) FOUND AFT DETECTOR AT FAULT. R&R AFT SDU IAW DHL M/M SUPP 26-16-01. PERF ADJ AND TEST OF SMOKE DETECTOR SYSTEM IAW DHL M/M SUPP 26-16-01. THIS CLEARS DMI 9097. PLACARD REMOVED.
